# SDR YENA2020081700428

- Difficulty date: August 9, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 27,343 hours, 18,116 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pintle Pin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON HOLES SHOCK STRUT REAR PINTLE PINS ON RH MAIN LANDING GEAR; REMOVED AND REPLACED SHOCK STRUT REAR  PINTLE PIN ON RH  MLG 2821-0025  SN L1361  FOR A SERVICEABLE  PINTLE PIN PN 2821-0025  SN L2285  AS PER AMM 32-11-01-400-804-B
